# SDR CALA0400669

- Difficulty date: October 8, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 55,273 hours, 29,930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65465568520
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON LWR RT SIDE OF APB IS CORRODED AT RBL 1.  INSTALLED NEW STIFFENER PER BOEING DRAWING 65C28106.
